Free Access
Issue
RAIRO-Oper. Res.
Volume 24, Number 3, 1990
Page(s) 287 - 294
DOI https://doi.org/10.1051/ro/1990240302871
Published online 06 February 2017
  • 1. A. R. CONN and N. I. M. GOULD, On the Location of Indefinite Descent for Nonlinear Programming Algorithm, SIAM J. Num. Anal, 1984, 21 pp. 1162-1179. [MR: 765513] [Zbl: 0578.65061]
  • 2. A. L. DONTCHEV and H. Th. JONGEN, On the Regularity of the Kuhn-Tucker Curve, SIAM J. Control Optimization 1986, 24, pp. 169-176. [MR: 826510] [Zbl: 0598.90086]
  • 3. R. FLETCHER, Practical Methods of Optimization, John Wïley, Chichester, 1981. [MR: 1867781] [Zbl: 0474.65043]
  • 4. S. P. HAN, A Hybrid Method for Nonlinear Programming, Nonlinear Programming 3, Academic Press, New York, 1978, pp. 65-95. [MR: 507859] [Zbl: 0458.90054]
  • 5. H. Th. JONGEN, T. MÖBERT and K. TAMMER, On Iterated Minimization in Nonconvex Optimization, Report 488, Twente University of Technology, N. L. [Zbl: 0626.90080]
  • 6. A. KIELBASINSKI and H. SCHWETLICK, Numerische Lineare Algebra, Dt. Verlag d. Wiss., Berlin, 1988. [MR: 1081148] [Zbl: 0635.65024]
  • 7. F. KÖRNER and B. LUDERER, A Simultaneous Method for Checking Second-Order Kuhn-Tucker Conditions for Equality Constrained Nonlinear Programming Problems, Syst. Anal. Sim. Mod., 1988, 5, pp. 51-57. [MR: 936145] [Zbl: 0647.90074]
  • 8. F. KÖRNER, Remarks on Second-Order Conditions in Connection with the Algorithm of Beale for Quadratic Programming, Europ. J. Oper. Res., 1989, 40, pp. 85-89. [MR: 995553] [Zbl: 0683.90058]
  • 9. G. P. McCORMICK, Nonlinear Programming. Theory, Algorithms, and Applications, John Wiley, Chichester, 1983. [MR: 693095] [Zbl: 0193.18805]
  • 10. H. SCHWETLICK, Numerische Lösung nichtlinearer Gleichungssysteme, Dt. Verlagd. Wiss., Berlin, 1979. [MR: 519682] [Zbl: 0408.65027]
  • 11. A. SHAPIRO, Second-Order Derivatives of Extremal-Value Functions and Optimality Conditions for Semi-Infinite Programs, Math. Oper. Res., 1985,10, pp. 207-219. [MR: 793879] [Zbl: 0569.90070]
  • 12. A. SHAPIRO, Second-Order Sensitivity Analysis and Asymptotic Theory of Parametrized Nonlinear Programs, Math. Prog., 1985, 33, pp. 280-299. [MR: 816106] [Zbl: 0579.90088]
  • 13. J. E. SPINGARN and R. T. ROCKAFELLAR, The Generic Nature of Optimality Conditions in Nonlinear Programming, Math. Oper. Res., 1979, 40, pp. 425-430. [MR: 549128] [Zbl: 0423.90071]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.